• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

are or have any of you been on prozac?

Posted by on Apr. 1, 2010 at 12:24 AM
  • 10 Replies

i seriously think it is making me gain weight, has any one else had any side effects?

by on Apr. 1, 2010 at 12:24 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ERNAProud
by on Apr. 1, 2010 at 12:26 AM

I loved mine, but I developed an allergy to it. I got hives, that was the only side effect.

You can talk to your doctor...Wellbutrin and Zoloft are not supposed to make you gain weight. There are a few of them that have been proven to make you gain weight, so I would not be surprised if prozac did.

Justine1123
by Justine on Apr. 1, 2010 at 12:27 AM

 Tried it for a short time the headaches got horrible and just couldn't follow through with it even though I suspected they would stop soon.. I prefer welbution or however you spell it.. it promotes weight loss.

tallison1041
by on Apr. 1, 2010 at 12:29 AM

I gained a huge amount of weight! It worked really well for me though.

lynC
by on Apr. 1, 2010 at 12:30 AM

I am on it right now.. I have not gained weight from it, if I am correct.. they use it to help treat obesity. I DO however have headaches if I miss a dose and sometimes I get really bad heartburn after taking it. Does anyone get that?? 

Marion27
by Marion on Apr. 1, 2010 at 12:31 AM

i was on prozac and i lost 15 pounds in a month cause it made me not hungry

shaedog3
by on Apr. 1, 2010 at 11:55 AM


Quoting Marion27:

i was on prozac and i lost 15 pounds in a month cause it made me not hungry

really?

klynn80
by on Apr. 1, 2010 at 11:56 AM

my mom was on it for about 6 months, I don't think she gained any weight, but she's been active her whole life.  She stopped it because it didn't do anything for her.

chelleybeans
by on Apr. 1, 2010 at 11:57 AM

 I'm on it and haven't gained weight. I love it. It's the only thing that helps me.

Shauna71904
by on Apr. 1, 2010 at 11:57 AM

my BF's sister's cat is on it... one day they didn't give it to him, and NO JOKE he jumped of the third story balcony... we haven't figured out of it was a suicide attempt or not... but he functions much better with...

I know a girl who took it and lost a bunch of weight in HS.

maxensmom
by on Apr. 1, 2010 at 11:59 AM

 i had horrible mental side efffects from it, but no weight gain.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)